AMS eContent Search Results
Matches for: msc=(54E50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1